Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The fixed point index and asymptotic fixed point theorems for $k$-set-contractions


Author: Roger D. Nussbaum
Journal: Bull. Amer. Math. Soc. 75 (1969), 490-495
DOI: https://doi.org/10.1090/S0002-9904-1969-12213-5
MathSciNet review: 0246285
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, On the fixed point index for continuous mappings of locally connected spaces, Summa Brasil. Math 4 (1960), 253-293. MR 146834
  • 2. F. E. Browder, On a generalization of the Schauder fixed point theorem, Duke Math. J. 26 (1959), 291-303. MR 105629
  • 3. F. E. Browder, Asymptotic fixed point theorems, Math. Ann. (to appear). MR 275408
  • 4. F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 660-666. MR 230179
  • 5. F. E. Browder and R. D. Nussbaum, The topological degree for noncompact, non-linear mappings in Banach spaces, Bull. Amer. Math. Soc. 74 (1968), 671-677. MR 232257
  • 6. G. Darbo, Punti uniti in trasformazioni a condominio non compatto, Rend. Sem. Mat. Univ. Padova 24 (1955), 84-92. MR 70164
  • 7. W. A. Kirk, A fixed point theorem for mappings which do not increase distance, Amer. Math. Monthly 72 (1965), 1004-1006. MR 189009
  • 8. J. Leray, Theorie des points fixes, indice total et nombre de Lefschetz, Bull. Soc. Math France 87 (1959), 221-233. MR 143202
  • 9. M. Nagumo, Degree of mappings in convex linear topological spaces, Amer. J. Math 73 (1951), 497-511. MR 42697


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12213-5

American Mathematical Society